have you seen you doctor to find the cause of this he/she will treat it, there are beta blockers that calm the heart down but they can only be prescribed, some people find massaging the artery in the neck will slow it back down, this cn be caused by stress or anxiety, what other symptoms do you have?
well i went to the doc on Saturday for severe anxiety, panic attacks, and crying spells. i told him my heart would race and i'd get dizzy and shaky. he upped my Celexa dose and ordered blood work and gave me ativan. sometimes i still feel dizzy even though i'm not having a panic attack. this is more of a vertigo type of dizziness.
yes there is, my heart would race up to 224 at times so scarey, i went had all the heart test ran, they put me on many meds but the one ive been on for 25 years works great for me and its a very low dose its timilol.5 mg twice a day. a very old drug not many drs use it but its a great med. hope you can get to your dr and get something. Barbara
the racing heart can be a big symptom of the anxiety. Keep taking your meds and they will help. Another thing you can to do is to stop and do deep breathing. Deep breathing helps to slow down your heart rate. It does help, try it.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.